# SDR CA030205004

- Difficulty date: January 26, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 767-3S1
- Aircraft time: 28,719 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB OUT OF YVR, RT WINSHIELD SHATTERED. ACFT CONTINUED TO YUL.
